On one method of numerical integration

Josef Matušů; Gejza Dohnal; Martin Matušů

Applications of Mathematics (1991)

  • Volume: 36, Issue: 4, page 241-263
  • ISSN: 0862-7940

Abstract

top
The uniform convergence of a sequence of Lienhard approximation of a given continuous function is proved. Further, a method of numerical integration is derived which is based on the Lienhard interpolation method.

How to cite

top

Matušů, Josef, Dohnal, Gejza, and Matušů, Martin. "On one method of numerical integration." Applications of Mathematics 36.4 (1991): 241-263. <http://eudml.org/doc/15677>.

@article{Matušů1991,
abstract = {The uniform convergence of a sequence of Lienhard approximation of a given continuous function is proved. Further, a method of numerical integration is derived which is based on the Lienhard interpolation method.},
author = {Matušů, Josef, Dohnal, Gejza, Matušů, Martin},
journal = {Applications of Mathematics},
keywords = {Lienhard interpolation; numerical integration; interpolation curve; uniform convergence; Lienhard curves; Lienhard interpolation method; interpolation curve; uniform convergence; numerical integration rule; Lienhard curves},
language = {eng},
number = {4},
pages = {241-263},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On one method of numerical integration},
url = {http://eudml.org/doc/15677},
volume = {36},
year = {1991},
}

TY - JOUR
AU - Matušů, Josef
AU - Dohnal, Gejza
AU - Matušů, Martin
TI - On one method of numerical integration
JO - Applications of Mathematics
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 4
SP - 241
EP - 263
AB - The uniform convergence of a sequence of Lienhard approximation of a given continuous function is proved. Further, a method of numerical integration is derived which is based on the Lienhard interpolation method.
LA - eng
KW - Lienhard interpolation; numerical integration; interpolation curve; uniform convergence; Lienhard curves; Lienhard interpolation method; interpolation curve; uniform convergence; numerical integration rule; Lienhard curves
UR - http://eudml.org/doc/15677
ER -

References

top
  1. H. Lienhard, Interpolation von Funktionswerten bei nuraerischen Bahnsteuerungen, Undated publication of CONTRAVES AG, Zurich. Zbl0147.35803
  2. J. Matušů, The Lienhard interpolation method and some of its generalization, (in Czech). Act. Polytechnica - Práce ČVUT, Prague 3 (IV, 2), 1978. (1978) 
  3. J. Matušů J. Novák, Constructions of interpolation curves from given supporting elements (I), Aplikace matematiky 30 (1985), 4, Prague. (1985) Zbl0605.65006MR0813532
  4. J. Matušů J. Novák, Constructions of interpolation curves from given supporting elements (II), Aplikace matematiky 31 (1986), 2, Prague. (1986) Zbl0628.65004MR0837474

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.